Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 443, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 29, 2005, 5:17 PM CDT for Franklin County, Mississippi. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2005, 5:17 PM CDT (22:17 UTC)
- Expired
- May 29, 2005, 6:15 PM CDT
- In force
- 58 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Franklin County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 4:45 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 292217
SVRJAN
MSC037-292315-
/O.NEW.KJAN.SV.W.0443.050529T2217Z-050529T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT SUN MAY 29 2005
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI
* UNTIL 615 PM CDT
* AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 23
MILES WEST OF BUDE...OR ABOUT 9 MILES SOUTHEAST OF NATCHEZ...AND
MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BUDE BY 555 PM CDT
LAT...LON 3139 9080 3139 9115 3160 9115 3161 9065
3138 9065 3138 9078
$$
DHB1 follow-up statement
000
WWUS54 KJAN 292251
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
551 PM CDT SUN MAY 29 2005
MSC037-292315-
/O.CON.KJAN.SV.W.0443.000000T0000Z-050529T2315Z/
FRANKLIN MS-
551 PM CDT SUN MAY 29 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR
FRANKLIN COUNTY...
AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHWEST OF MEADVILLE...OR ABOUT 21 MILES NORTHWEST
OF LIBERTY...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BUDE BY 600 PM CDT
7 MILES SOUTH OF MCCALL CREEK BY 615 PM CDT
LAT...LON 3139 9080 3139 9115 3160 9115 3161 9065
3138 9065 3138 9078
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:00 PM CDT, 17 minutes earlier.
Area forecast discussion, May 29, 5:00 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 500 PM CDT SUN MAY 29 2005 .SHORT TERM... (RIGHT NOW)...DISCUSSION A LITTLE LATE DUE TO BUSY AFTERNOON. LATEST ZONE ISSUANCE NOW GETS WATCH STATUS UP TO DATE WITH NEW WATCH # 350 IN THE SOUTHWEST TILL MIDNIGHT WHILE A FEW PARTS OF # 348 REMAIN OUT ABUTTING IT TILL 8 PM. /BB/ (TONIGHT AND MEMORIAL DAY)...A WELL-DEFINED OUTFLOW BOUNDARY FROM THIS AFTERNOONS CONVECTIVE SYSTEM EXTENDS FROM ALEXANDRIA LOUISIANA TO NEAR NEW ORLEANS LATE THIS AFTERNOON...AND THE BOUNDARY IS SURGING NORTHWARD IN THE FACE OF STRENTHENING WARM ADVECTION. STRONG CONVERGENCE ALONG THE BOUNDARY AHEAD OF A MESOSCALE VORTEX CENTER OVER NE LA IS LENDING TO A FEW STRONG TO SEVERE STORMS. EXPECT THAT THE MCV CENTERED OVER NE LA WILL CONTINUE TO SUPPORT RAINFALL THROUGH MOST OF THE EVENING NEAR ITS CENTER AS IT TREKS NORTHEAST ACROSS THE IMMEDIATE ARKLAMISS REGION...AND WILL KEEP HIGHEST PRECIP CHANCES THERE. THE NEXT UPSTREAM DISTURBANCE WILL BRING ANOTHER ROUND OF THUNDERSTORM ACTIVITY MEMORIAL DAY. THE SYSTEM WILL HAVE ACCESS TO VERY RICH LOW LEVEL AIR WITH AN 850MB THETAE RIDGE GREATER THAN 340K NOSING IN FROM THE GULF...AND OVERALL PRECIPITABLE WATER AIRMASS NEAR 2 INCHES. EXPECT ADDITIONAL HEAVY RAINFALL AND MINOR FLOODING PROBLEMS ALONG WITH POSSIBLE SEVERE WEATHER AS INDICATED IN THE LATEST HWO. /EC/ (MONDAY NIGHT THROUGH TUESDAY NIGHT)...THE WET AND STORMY PATTERN FOR THE FORECAST AREA IS SHOWING LITTLE SIGN OF LETTING UP MONDAY NIGHT THROUGH AT LEAST TUESDAY NIGHT. THE COMBINATION OF A STALLED AND DECAYING FRONT...VARIOUS CONVECTIVE OUTFLOW BOUNDARIES...AND THE CONTINUED INFLUENCE OF TRANSIENT AND WEAK DISTURBANCES ALOFT...WILL INSTIGATE MORE SHOWERS AND STORMS DURING THIS PERIOD. LOCALLY HEAVY RAIN AND A FEW STRONG STORMS WILL BE POSSIBLE...ESPECIALLY MONDAY EVENING AND AGAIN TUESDAY AFTERNOON AND EVENING...BUT NOTHING IS MENTIONED IN THE HWO AS OF YET. SIGNALS INDICATING HIGH POTENTIAL FOR FLOODING AND/OR SEVERE STORMS ARE RATHER WEAK AT THIS POINT AND LEAN MORE POINT TOWARD HEAVY RAIN...IF ANYTHING...ESPECIALLY GIVEN THE WET WEATHER STINT THE LOWER MISSISSIPPI VALLEY IS IN THE MIDST OF. TEMPERATURES WERE KEPT CLOSE TO GUIDANCE CONSENSUS AND WILL BE MODERATED MUCH BY THE ABUNDANT CLOUD COVER AND PRECIPITATION. /BB/ .LONG TERM... ...WEDNESDAY THROUGH NEXT SUNDAY... MODELS STILL SUGGEST THAT A LITTLE DRY AIR WILL FILTER SOUTH INTO THE CWA BETWEEN TUESDAY NIGHT AND EARLY THURSDAY WITHIN NORTH FLOW ON THE BACKSIDE OF A MORE ROBUST DISTURBANCE PASSING THROUGH THE REGION. UPPER LEVELS WILL STILL SUPPORT AT LEAST ISOLATED CONVECTION THOUGH AS ADEQUATE DEEP MOISTURE WILL BE HARD TO SHOVE COMPLETELY SOUTH OF THE CWA. THUS...POPS WERE KEPT RELATIVELY LOW FOR WEDNESDAY/WEDNESDAY NIGHT (AT LEAST IN COMPARISON TO LATELY)...BUT A SHOWER OR STORM CANNOT BE RULED OUT IN ANY LOCATION. LONG RANGE MODELS ARE COMING TO A BETTER CONSENSUS REGARDING THE EVOLUTION OF ATMOSPHERIC FEATURES THROUGH THE LATTER HALF OF NEXT WEEK. IT NOW LOOKS MORE AND MORE LIKE A SUMMERTIME PATTERN OF SCATTERED DIURNAL CONVECTION FIRING UP ACROSS THE REGION EACH MIDDAY AND AFTERNOON. THE MAIN UPPER LEVEL INFLUENCE WILL LIKELY BE A NORTH TO SOUTH ORIENTED SHEAR AXIS ALIGNING ROUGHLY WITH THE MID AND LOWER MS RIVER THURSDAY...AND THEN REMAINING THERE MAYBE INTO...OR THROUGH...THE WEEKEND. THIS WILL PROBABLY NOT TURN OUT TO BE AS WET AS THE SHORT TERM PERIOD WE ARE IN PRESENTLY...BUT AFTERNOON THUNDERSTORMS WILL HAVE TO FACTORED INTO PLANS. TEMPERATURES SHOULD SLOWLY MODERATE BACK TOWARD NORMAL BUT 90 DEGREE PLUS HEAT SHOULD BE HARD TO FIND THROUGH THE EXTENDED PERIOD GIVEN THE EXPECTATION OF SCATTERED CLOUDS AND PRECIPITATION. /BB/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM:EC LONG TERM: 50
Hazardous weather outlook, May 29, 4:09 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 409 PM CDT SUN MAY 29 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 302109- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 409 PM CDT SUN MAY 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND MONDAY... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY THIS EVENING AND AGAIN MEMORIAL DAY ACROSS PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI...ESPECIALLY ALONG AND SOUTH OF A RAYVILLE TO CANTON TO DE KALB LINE. THE MAIN SEVERE WEATHER RISKS WILL BE DAMAGING WIND GUSTS UP TO 70 MPH AND HAIL UP TO THE SIZE OF QUARTERS. STORMS OVER NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI EARLY THIS EVENING COULD STILL REACH SEVERE LIMITS...BUT THEY SHOULD DIMINISH AFTER SUNSET. A FRONTAL BOUNDARY WILL REMAIN OVER THE OUTLOOK AREA THROUGH MEMORIAL DAY. ANOTHER UPPER LEVEL DISTURBANCE WILL TRACK EASTWARD ALONG THE BOUNDARY AND BRING ADDITIONAL WIDESPREAD THUNDERSTORM ACTIVITY. THE AREA SOUTH OF THE FRONTAL BOUNDARY WILL CONTINUE TO BE UNSTABLE...AND WINDS ALOFT WILL BE JUST STRONG ENOUGH TO SUPPORT ISOLATED SEVERE THUNDERSTORMS. NORTH OF THE BOUNDARY...INSTABILITY WILL NOT BE AS GREAT AND SEVERE STORMS ARE NOT EXPECTED. ...FLOODING... A VERY MOIST AIRMASS OVER THE OUTLOOK AREA WILL CONTRIBUTE TO THUNDERSTORMS WITH VERY HEAVY RAIN TONIGHT AND MEMORIAL DAY...WITH ANOTHER TWO TO THREE INCHES OF RAINFALL POSSIBLE OVER THE ENTIRE AREA. PORTIONS OF THE OUTLOOK AREA HAVE ALREADY RECEIVED SEVERAL INCHES OF RAINFALL...ESPECIALLY NORTHWEST OF A JONESVILLE TO CANTON TO DEKALB LINE. ADDITIONAL HEAVY RAINFALL THERE COULD LEAD TO MINOR FLOODING OF CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT MAY BE NEEDED MEMORIAL DAY. PERSONNEL SHOULD KEEP ABREAST OF THE LATEST FORECASTS. AFTER THAT HAZARDOUS WEATHER IS NOT EXPECTED THROUGH SUNDAY JUNE 5TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 29, 3:43 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT SUN MAY 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM TSTM WND DMG 15 S BROOKHAVEN 31.37N 90.45W
05/29/2005 LINCOLN MS BROADCAST MEDIA
NUMEROUS TREES REPORTED DOWN THROUGHOUT THE SOUTHEASTERN
PORTION OF LINCOLN COUNTY.
&&
WESTERSpecial weather statement, May 29, 3:52 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 352 PM CDT SUN MAY 29 2005 ARZ074>075-LAZ007>009-MSZ018>019-025-034>037-040>045-047>052-054>058- 062>066-072>074-292200- ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA-WEST CARROLL LA-ATTALA MS-BOLIVAR MS-CLARKE MS-COPIAH MS-COVINGTON MS-FORREST MS-HINDS MS-HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-JASPER MS-JEFFERSON DAVIS MS-JONES MS-LAMAR MS-LAUDERDALE MS-LAWRENCE MS-LEAKE MS-LEFLORE MS-LINCOLN MS-MADISON MS-MARION MS-NESHOBA MS-NEWTON MS-RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS-SMITH MS-SUNFLOWER MS-WARREN MS-WASHINGTON MS-YAZOO MS- THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 348 FOR THE FOLLOWING AREAS IN ARKANSAS THIS CANCELS 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN LOUISIANA THIS CANCELS 3 PARISHES IN NORTHEAST LOUISIANA EAST CARROLL MOREHOUSE WEST CARROLL IN MISSISSIPPI THIS CANCELS 32 COUNTIES IN CENTRAL MISSISSIPPI ATTALA COPIAH HINDS HOLMES HUMPHREYS LEAKE MADISON RANKIN SCOTT SIMPSON SMITH YAZOO IN EAST CENTRAL MISSISSIPPI CLARKE JASPER LAUDERDALE NESHOBA NEWTON IN NORTH CENTRAL MISSISSIPPI LEFLORE IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON IN SOUTH CENTRAL MISSISSIPPI JEFFERSON DAVIS LAWRENCE LINCOLN MARION IN SOUTHEAST MISSISSIPPI COVINGTON FORREST JONES LAMAR IN WEST CENTRAL MISSISSIPPI ISSAQUENA SHARKEY WARREN ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER TONIGHT. HOWEVER...THE FIRST LINE OF THUNDERSTORMS HAS STABILIZED THE AIRMASS TO THE POINT THAT SEVERE WEATHER IS NOT EXPECTED FOR AT LEAST THE NEXT FEW HOURS. THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...GREENWOOD... BROOKHAVEN...ROLLING FORK...ANGUILLA...MAGEE...MENDENHALL... KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON... CARTHAGE...TAYLORSVILLE...RALEIGH...PRENTISS...BASSFIELD... LAUREL...YAZOO CITY...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR...CONEHATTA... VICKSBURG...LAKE PROVIDENCE...CRYSTAL SPRINGS...HAZLEHURST... WESSON...DERMOTT...LAKE VILLAGE...EUDORA...PHILADELPHIA... PEARL RIVER...DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN... COLUMBIA...INDIANOLA...RULEVILLE...BELZONI...ISOLA...CLEVELAND... BASTROP...MAYERSVILLE...MONTICELLO...NEW HEBRON...JACKSON... GREENVILLE...WEST HATTIESBURG...LUMBERTON...PURVIS...COLLINS... MOUNT OLIVE...HATTIESBURG...OAK GROVE...EPPS AND MERIDIAN. LAZ015>016-023-025-MSZ053-059-061-300100- FRANKLIN LA-MADISON LA-RICHLAND LA-TENSAS LA- CLAIBORNE MS-FRANKLIN MS-JEFFERSON MS- SEVERE THUNDERSTORM WATCH NUMBER 348 REMAINS VALID UNTIL 8 PM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 4 PARISHES IN NORTHEAST LOUISIANA FRANKLIN MADISON RICHLAND TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 3 COUNTIES IN SOUTHWEST MISSISSIPPI CLAIBORNE FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...TALLULAH...WINNSBORO...RAYVILLE... DELHI...FAYETTE...PORT GIBSON...BUDE...ROXIE...MEADVILLE... NEWELLTON...ST. JOSEPH AND WATERPROOF. CRAVEN
Local storm report, May 29, 3:55 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT SUN MAY 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM TSTM WND DMG 5 S PRENTISS 31.52N 89.87W
05/29/2005 JEFFERSON DAVIS MS BROADCAST MEDIA
NUMEROUS TREES AND POWER LINES REPORTED DOWN ABOUT 5
MILES SOUTH OF PRENTISS. NUMEROUS TREES AND POWER LINES
ALSO REPORTED DOWN ACROSS MUCH OF JEFFERSON DAVIS COUNTY.
&&
WESTERLocal storm report, May 29, 4:23 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT SUN MAY 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG RIDGELAND 32.42N 90.13W
05/29/2005 MADISON MS BROADCAST MEDIA
NUMEROUS TREES REPORTED DOWN ALL OVER THE CITY OF
RIDGELAND.
&&
WESTERLocal storm report, May 29, 4:42 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CDT SUN MAY 29 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL HATTIESBURG 31.31N 89.31W
05/29/2005 1.75 INCH FORREST MS EMERGENCY MNGR
GOLF BALL SIZED HAIL REPORTED IN DOWNTOWN HATTIESBURG.
0145 PM TSTM WND DMG RIDGELAND 32.42N 90.13W
05/29/2005 MADISON MS BROADCAST MEDIA
NUMEROUS TREES REPORTED DOWN ALL OVER THE CITY OF
RIDGELAND.
&&
WESTERSpecial weather statement, May 29, 4:54 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 454 PM CDT SUN MAY 29 2005 LAZ024-026-MSZ060-300500- CATAHOULA LA-CONCORDIA LA-ADAMS MS- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 350 IN EFFECT UNTIL 12 AM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 2 PARISHES IN NORTHEAST LOUISIANA CATAHOULA CONCORDIA IN MISSISSIPPI THIS WATCH INCLUDES 1 COUNTY IN SOUTHWEST MISSISSIPPI ADAMS THIS INCLUDES THE CITIES OF...NATCHEZ...VIDALIA...FERRIDAY... WEST FERRIDAY...JONESVILLE AND HARRISONBURG. LAZ015>016-023-025-MSZ053-059-061-300100- FRANKLIN LA-MADISON LA-RICHLAND LA-TENSAS LA- CLAIBORNE MS-FRANKLIN MS-JEFFERSON MS- SEVERE THUNDERSTORM WATCH NUMBER 348 REMAINS VALID UNTIL 8 PM CDT FOR THE FOLLOWING AREAS IN LOUISIANA THIS WATCH INCLUDES 4 PARISHES IN NORTHEAST LOUISIANA FRANKLIN MADISON RICHLAND TENSAS IN MISSISSIPPI THIS WATCH INCLUDES 3 COUNTIES IN SOUTHWEST MISSISSIPPI CLAIBORNE FRANKLIN JEFFERSON THIS INCLUDES THE CITIES OF...FAYETTE...PORT GIBSON...BUDE... ROXIE...MEADVILLE...WINNSBORO...TALLULAH...RAYVILLE...DELHI... NEWELLTON...ST. JOSEPH AND WATERPROOF. CRAVEN
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 50 min |
| May 28, 10:48 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 42 min |
| May 29, 12:20 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 55 min |
| May 29, 12:33 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 42 min |
| May 29, 12:45 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 60 min |
| May 29, 1:03 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Covington, Rankin, Simpson, Smith | 57 min |
| May 29, 1:11 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 79 min |
| May 29, 1:20 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones | 55 min |
| May 29, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 33 min |
| May 29, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 63 min |
| May 29, 2:05 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 55 min |
| May 29, 2:08 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 67 min |
| May 29, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 61 min |
| May 29, 2:44 PM CDT | Flash Flood Warning | JAN | Kemper, Neshoba | 3 hr |
| May 29, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 63 min |
| May 29, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 61 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.